# SDR 97FDEA00668

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6518538
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0245 001 CORROSION (C53-132-02-1/2) WING CENTER SECTION UPPER REAR SPAR CHORD BS 870, RBL 70-LBL 70, WL 188.  REMOVED AND REPLACED DAMAGED 870 UPPER CHORD PER FED-EX EA 7-5710-36196.
